Facebook Pixel
EmpowHER Guest

I took Plan B and now I'm having periods every 2 weeks

By Anonymous December 5, 2013 - 2:02pm
Rate This

I took plan b on November 10 after unprotected sex then got my period a week after (November 17)I took the pill. So this period was a week earlier than my expected period which is supposed to be on the 29th of November. Then yesterday (december4) I got my period again which is weird because I just had one two weeks ago. Now I am not really sure when I am going to have my next period after this one. Is this normal? Is it because of plan b? Should I go see my doctor?

Add a Comment1 Comments


Hello Anonymous,

I would like to welcome you to the EmpowHER community and thank you for reaching out to us for advice regarding your recent menstrual cycle changes.

The early onset of your period on November 17 is the result of taking Plan B.
An emergency contraceptive pill works because it contain a very high dose of a hormone found in birth control pills. Changes can include a period starting earlier or later than normal. Menstrual flow can be lighter or heavier than normal.

Anonymous, I cannot offer an explanation for the second period which started yesterday. My guess is a hormonal imbalance. I suggest you consult your physician. A blood test to check hormone levels.

Please keep us updated.

December 5, 2013 - 5:26pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!